# SDR FDEA202205311342

- Difficulty date: May 31, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 42,157 hours, 6,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W2351503
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT FUSELAGE SKIN BETWEEN STA 1895 AND STA 1916 , S-43R TO S-46R FOUND DENT   AND BULGE. R/H AFT FUSELAGE SKIN BETWEEN STA 1895 AND STA 1916, S-43R TO S-46R DENT AND BULGE   AREA REPAIRED AS PER EA G-5330-T0368712 P1. TITLE : FUSELAGE - PLATES & SKINS -   FUSELAGE SKIN SURFACE DAMAGE REPAIR B/W STA 1895 & STA 1916, S-41R & S-48R. THIS   REPAIR IS CATEGORY B REPAIR. REFER TO WRI : 53300853 FOR WORK DETAILS. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
